Alert archive / Ohio / Flash Flood Warnings in 2020

Flash Flood Warning 22, NWS Charleston, WV

June 18, 2020Washington County, Ohio

NWS Charleston, WV issued this flash flood warning at Jun 18, 2020, 6:13 PM EDT for Washington County, Ohio. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2020, 6:13 PM EDT (22:13 UTC)
Expired
Jun 18, 2020, 9:15 PM EDT
In force
3 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

County Washington County, OH

The radar

The Charleston,WV radar (KRLX), 130 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 10.2 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2020-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2020-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
973 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

040 
WGUS51 KRLX 182213
FFWRLX
OHC167-190115-
/O.NEW.KRLX.FF.W.0022.200618T2213Z-200619T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
613 PM EDT Thu Jun 18 2020

The National Weather Service in Charleston has issued a

* Flash Flood Warning for...
  Central Washington County in southeastern Ohio...

* Until 915 PM EDT.

* At 613 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 3 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Doppler radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Devola.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report Severe Weather to the National Weather Service by 
calling toll free, 800 401 9535, when you can do so safely. You may 
also report severe weather by posting your report to the Charleston 
West Virginia National Weather Service Facebook Page, or by using 
the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3945 8163 3953 8162 3952 8149 3944 8151

FLASH FLOOD...RADAR INDICATED

$$

TRM
2 follow-up statements
686 
WGUS71 KRLX 182356
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
756 PM EDT Thu Jun 18 2020

OHC167-190115-
/O.CON.KRLX.FF.W.0022.000000T0000Z-200619T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington OH-
756 PM EDT Thu Jun 18 2020

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM EDT THIS 
EVENING FOR CENTRAL WASHINGTON COUNTY...

At 756 PM EDT, Doppler radar indicated thunderstorms produced heavy 
rain across the warned area. Between 2 and 3 inches of rain have 
fallen. No flash flooding has been reported, but may begin shortly. 
The heaviest of the rain is over.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Doppler radar.

IMPACT...Flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other
         drainage and low lying areas.

Some locations that will experience flash flooding include...
  Devola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report Severe Weather to the National Weather Service by 
calling toll free, 800 401 9535, when you can do so safely. You may 
also report severe weather by posting your report to the Charleston 
West Virginia National Weather Service Facebook Page, or by using 
the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3945 8163 3953 8162 3952 8149 3944 8151

FLASH FLOOD...RADAR INDICATED

$$

TRM
828 
WGUS71 KRLX 190112
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
912 PM EDT Thu Jun 18 2020

OHC167-190122-
/O.EXP.KRLX.FF.W.0022.000000T0000Z-200619T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington OH-
912 PM EDT Thu Jun 18 2020

...FLASH FLOOD WARNING WILL EXPIRE AT 915 PM EDT THIS EVENING FOR 
CENTRAL WASHINGTON COUNTY...

Any high waters have receded. The heavy rain has ended. Flooding is 
no longer expected to pose a threat. Please continue to heed 
remaining road closures.

LAT...LON 3945 8163 3953 8162 3952 8149 3944 8151

$$

TRM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jun 18, 2:14 PM EDT, 3 hours 59 minutes earlier.

Area forecast discussion, Jun 18, 2:14 PM EDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
214 PM EDT Thu Jun 18 2020

.SYNOPSIS...
Slow moving upper low drifts north tonight into Friday with
diurnal showers and thunderstorms expected. Upper ridge builds
for the weekend with heat and humidity returning.

&&

.NEAR TERM /THROUGH FRIDAY/...
As of 120 PM Thursday...

A nearly vertically stacked barotropic low centered over SE West
Virginia aided by diurnal heating will continue to spawn numerous
showers and thunderstorms this afternoon into this evening. The
primary threat with these storms will be locally heavy rainfall.
This could potentially cause some high water issues, especially over
the eastern half of the forecast area where 3 hour flash flood
guidance (FFG) is generally under 1.5 inches. Given the position of
the low, storms over this area should be moving a bit faster than
further west nearer to the circulation center with a little less
potential for any given cell to drop amounts exceeding FFG and a
little less potential for a number of cells to train over any given
spot. Could also see some isolated instances of very heavy rainfall
leading to localized flooding further west closer to the low center
where storms could be nearly stationary, but 3hr FFGs in this area
are generally 2.5+ inches. Will forgo a flash flood watch for now
given relatively low probability for either scenario to exceed
FFG, with any potential impacts likely to be extremely
localized.

Coverage of showers and thunderstorms will decrease through the
evening hours, but with the low remaining overhead, will maintain at
least chance PoPs areawide for showers through the overnight.

A similar scenario is expected for Friday with any morning elevated
showers giving way to scattered to numerous surface based convection
in the afternoon. By this time, the low center will have wobbled
north into the Middle Ohio Valley and this should substantially
reduce the risk of slow moving and/or training storms over our more
vulnerable eastern zones. Will need to keep an eye on any locations
further west where the nearly stationary storms set up this
afternoon though.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/...
As of 214 PM Thursday...

The persistent upper level low which should be centered just to our
north will weaken to an upper trof and then move northeast away from
our area by late in the period. By Sunday, an upper level ridge may
build across the area.

This upper low will result in continued unsettled weather during the
afternoon and evening hours each day.  However, the approach of the
upper ridge should result in less areal coverage of precipitation
on Sunday.

Current temperature guidance indicates a warming trend through the
period with readings in the mid 80s to near 90 across lowland
counties.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
As of 214 PM Thursday...

Showers and storms may be ongoing at the start of the period as a
front approaches the area from the northwest.  A big question will
be whether the front pushes through the area or become stationary
somewhere.

Models continue to indicate a broad upper level trough will move
into the the Great Lakes region on Monday with shortwave impulses
rippling through the region at times.  In addition, a cold front may
push southeast across the area late in the period.

With all of this in mind, have continued daily chances of showers
and storms with the greatest coverage occurring in the afternoon and
evening hours.

With the upper trough building in, expect afternoon readings will
gradually cool with readings at the end of the period being close to
or slightly below normal.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
As of 120 PM Thursday...

Scattered to numerous showers and thunderstorms will continue to
develop across the area this afternoon and this evening. Local IFR
conditions will be possible in any heavier downpours, but otherwise
conditions are expected to remain largely VFR through midnight.
Areas that receive significant rainfall overnight may develop patchy
fog by morning, but overall substantial cloud cover and proximity of
surface low pressure should limit fog extent to more sheltered
valleys.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z FRIDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Timing and placement of thunder will likely
vary from TAFs and be addressed with short term amendments.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    M    H    M    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    M    H    H    H    H    H    H    H    H
BKW CONSISTENCY  M    M    M    M    M    M    M    M    M    M    L    H
EKN CONSISTENCY  M    M    M    M    H    H    H    H    H    H    H    H
PKB CONSISTENCY  H    M    H    M    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    M    H    H    H    H    H    H    M    H    H    H

AFTER 18Z FRIDAY...
IFR conditions possible Saturday morning in patchy fog.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...JSH/JP
NEAR TERM...JP
SHORT TERM...JSH
LONG TERM...JSH
AVIATION...JP
Hazardous weather outlook, Jun 18, 2:12 AM EDT, 16 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Charleston WV
212 AM EDT Thu Jun 18 2020

VAZ003-004-WVZ010-011-015>020-024>034-039-040-515>526-190615-
Dickenson-Buchanan-Pleasants-Tyler-Kanawha-Roane-Wirt-Calhoun-
Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-Gilmer-Lewis-
Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour-Northwest Raleigh-
Southeast Raleigh-Northwest Fayette-Southeast Fayette-
Northwest Nicholas-Southeast Nicholas-Northwest Webster-
Southeast Webster-Northwest Pocahontas-Southeast Pocahontas-
Northwest Randolph-Southeast Randolph-
212 AM EDT Thu Jun 18 2020

This Hazardous Weather Outlook is for southwest Virginia, and
portions of central West Virginia, northeast West Virginia,
northern West Virginia, southeast West Virginia and southern West
Virginia.

.DAY ONE...Today and Tonight.

There is a marginal risk of flooding issues this afternoon and
evening with thunderstorms.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Slow moving thunderstorms Friday afternoon and evening may result in
localized flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>009-013-014-190615-
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason-
Jackson WV-Wood-Lincoln-Putnam-
212 AM EDT Thu Jun 18 2020

This Hazardous Weather Outlook is for northeast Kentucky, southeast
Ohio, and portions of central West Virginia, northern West
Virginia, southern West Virginia and western West Virginia.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Special weather statement, Jun 18, 5:14 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Charleston WV
514 PM EDT Thu Jun 18 2020

WVZ024-025-182145-
Logan-Mingo-
514 PM EDT Thu Jun 18 2020

...A HEAVY THUNDERSTORM WILL AFFECT NORTHWESTERN MINGO AND
NORTHWESTERN LOGAN COUNTIES...

At 512 PM EDT, a heavy thunderstorm was located near Holden, or near
Logan. The storm is nearly stationary.

Torrential rainfall is occurring with this and other heavy
thunderstorms in the area. One to two inches is possible within 30
minutes, which and may cause localized flooding. Do not drive your
vehicle through flooded roadways. Watch for a quick drop in
visibility, ponding and hydroplaning.

Pea size hail is also possible with this storm.

Locations impacted include...
Logan, Chief Logan State, Mount Gay-Shamrock, Holden, West Logan,
Mount Gay, Verdunville, Dingess, Breeden and Switzer.

This includes Route 119 between mile markers 14 and 32.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to travel across
flooded roads. Find alternate routes. It takes only a few inches of
swiftly flowing water to carry vehicles away.

LAT...LON 3794 8231 3800 8209 3785 8194 3773 8211
      3789 8236
TIME...MOT...LOC 2112Z 130DEG 3KT 3785 8211

12
Special weather statement, Jun 18, 5:35 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Charleston WV
535 PM EDT Thu Jun 18 2020

OHZ083>086-182200-
Jackson-Meigs-Gallia-Vinton-
535 PM EDT Thu Jun 18 2020

...A LINE OF HEAVY THUNDERSTORMS WILL AFFECT NORTHWESTERN MEIGS...
NORTH CENTRAL GALLIA...NORTHEASTERN JACKSON AND VINTON COUNTIES...

At 534 PM EDT, radar indicated heavy thunderstorms were located
along a line extending from 11 miles southwest of Albany to near
Wellston. Movement was north at 15 mph.

Torrential rainfall is occurring with these storms in the area. One
to two inches is possible within 30 minutes, which and may cause
localized flooding. Do not drive your vehicle through flooded
roadways. Watch for a quick drop in visibility, ponding and
hydroplaning.

Pea size hail is also possible with these storms.

Locations impacted include...
Jackson, Wellston, Mcarthur, Lake Hope State Park, Hamden, Coalton,
Zaleski, Wilkesville, Radcliffe, Dyesville, Salem Center, Byer and
Carpenter.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to travel across
flooded roads. Find alternate routes. It takes only a few inches of
swiftly flowing water to carry vehicles away.

LAT...LON 3936 8229 3930 8230 3929 8226 3920 8227
      3920 8223 3906 8222 3894 8255 3919 8275
TIME...MOT...LOC 2134Z 162DEG 11KT 3910 8233 3904 8250

12
Special weather statement, Jun 18, 5:47 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Charleston WV
547 PM EDT Thu Jun 18 2020

OHZ076-WVZ010-019-182215-
Washington-Ritchie-Pleasants-
547 PM EDT Thu Jun 18 2020

...A HEAVY THUNDERSTORM WILL AFFECT EAST CENTRAL WASHINGTON...
PLEASANTS AND NORTHWESTERN RITCHIE COUNTIES...

At 545 PM EDT, a heavy thunderstorm was located near North Bend
State Park, or near Harrisville, moving north at 10 mph.

Torrential rainfall is occurring with this and other heavy
thunderstorms in the area. One to two inches is possible within 30
minutes, which and may cause localized flooding. Do not drive your
vehicle through flooded roadways. Watch for a quick drop in
visibility, ponding and hydroplaning.

Pea size hail is possible with this storm.

Locations impacted include...
Harrisville, St. Marys, Belmont, North Bend State Park, Newport,
Ellenboro, Cairo, Willow Island, Maxwell, Schultz, Arvilla, Point
Lookout, Hebron, Pike and Highland.

This includes Route 50 in West Virginia between mile markers 28 and
40.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to travel across
flooded roads. Find alternate routes. It takes only a few inches of
swiftly flowing water to carry vehicles away.

LAT...LON 3947 8103 3945 8102 3941 8101 3922 8100
      3919 8117 3939 8134 3947 8111 3946 8112
      3946 8109 3947 8108 3946 8106 3948 8106
TIME...MOT...LOC 2145Z 157DEG 9KT 3929 8110

12
Special weather statement, Jun 18, 5:51 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Charleston WV
551 PM EDT Thu Jun 18 2020

OHZ076-182215-
Washington-
551 PM EDT Thu Jun 18 2020

...A HEAVY THUNDERSTORM WILL AFFECT NORTHWESTERN WASHINGTON COUNTY...

At 550 PM EDT, a heavy thunderstorm was located near Beverly. The
storm is nearly stationary.

Torrential rainfall is occurring with this and other heavy, slow
moving thunderstorms in the area. One to two inches is possible
within 30 minutes, which and may cause localized flooding. Do not
drive your vehicle through flooded roadways. Watch for a quick drop
in visibility, ponding and hydroplaning.

Pea size hail is also possible with this storm.

Locations impacted include...
Marietta, Beverly, Lowell, Fleming and Devola.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to travel across
flooded roads. Find alternate routes. It takes only a few inches of
swiftly flowing water to carry vehicles away.

LAT...LON 3958 8147 3941 8146 3936 8153 3935 8154
      3934 8175 3948 8172 3948 8171 3953 8170
      3953 8171 3959 8170 3959 8169
TIME...MOT...LOC 2150Z 350DEG 3KT 3946 8158

12
Special weather statement, Jun 18, 5:57 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Charleston WV
557 PM EDT Thu Jun 18 2020

OHZ067-075-076-182230-
Washington-Athens-Morgan-
557 PM EDT Thu Jun 18 2020

...A HEAVY THUNDERSTORM WILL AFFECT WEST CENTRAL WASHINGTON...
SOUTHWESTERN MORGAN AND CENTRAL ATHENS COUNTIES...

At 557 PM EDT, a heavy thunderstorm was located near Chesterhill,
moving northwest at 10 mph.

Torrential rainfall is occurring with this and other heavy
thunderstorms in the area. One to two inches is possible within 30
minutes, which and may cause localized flooding. Do not drive your
vehicle through flooded roadways. Watch for a quick drop in
visibility, ponding and hydroplaning.

Pea size hail is also possible with this storm.

Locations impacted include...
Glouster, Chesterhill, Stockport, Jacksonville, Trimble, Amesville,
Burr Oak State Park and Bartlett.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to travel across
flooded roads. Find alternate routes. It takes only a few inches of
swiftly flowing water to carry vehicles away.

LAT...LON 3948 8172 3934 8175 3933 8187 3946 8215
      3964 8190
TIME...MOT...LOC 2157Z 137DEG 10KT 3942 8187

12
Special weather statement, Jun 18, 6:04 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Charleston WV
604 PM EDT Thu Jun 18 2020

OHZ083-084-182230-
Jackson-Vinton-
604 PM EDT Thu Jun 18 2020

...A HEAVY THUNDERSTORM WILL AFFECT NORTHERN JACKSON AND CENTRAL
VINTON COUNTIES...

At 604 PM EDT, a heavy thunderstorm was located near Wellston,
moving west at 15 mph.

Torrential rainfall is occurring with this and other heavy
thunderstorms in the area. One to two inches is possible within 30
minutes, which and may cause localized flooding. Do not drive your
vehicle through flooded roadways. Watch for a quick drop in
visibility, ponding and hydroplaning.

Pea size hail is also possible with this storm.

Locations impacted include...
Jackson, Wellston, Mcarthur, Hamden, Coalton, Allensville, Radcliffe
and Byer.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to travel across
flooded roads. Find alternate routes. It takes only a few inches of
swiftly flowing water to carry vehicles away.

LAT...LON 3907 8279 3917 8279 3917 8277 3922 8276
      3932 8260 3918 8231 3903 8240 3906 8280
TIME...MOT...LOC 2204Z 112DEG 11KT 3913 8245

12

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 4:53 PM EDTSpecial Weather StatementRLXJackson, Meigs37 min
Jun 18, 5:35 PM EDTSpecial Weather StatementRLXVinton25 min
Jun 18, 5:51 PM EDTSpecial Weather StatementRLXWashington24 min
Jun 18, 5:57 PM EDTSpecial Weather StatementRLXMorgan33 min
Jun 18, 6:04 PM EDTSpecial Weather StatementRLXVinton26 min
Jun 18, 6:35 PM EDTSpecial Weather StatementRLXMorgan25 min
Jun 18, 7:10 PM EDTSpecial Weather StatementRLXPerry35 min

Nearby

Flash Flood Warnings in Ohio, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.